# SDR AALA20140206003

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 86,600 hours, 13,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT HAND AFT PITCH LOAD BACK UP FITTING HI-LOCKS, FOUND UPPER AFT HOLE IN RIB NR 10 UPPER CHORD DAMAGED.  REWORKED HOLE & INSTALLED FASTENER IAW ECO C3368AR & EA B767-57-033491.
